# SDR DXTA2023110710000

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 4,781 hours, 3,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 5415M000367
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY  LIGHTING ASSOCIATED WITH BATTERY PACK NUMBER 3 ARE INOPERABLE.  AFTER TROUBLESHOOTING IAW TC-FLT-33-1001, NOTED ALL EMERGENCY LIGHTS ASSOCIATED WITH #2 AND #3 BATTERY PACKS INOPERATIVE.  REMOVED AND REPLACED #2 AND #3 EMERGENCY LIGHTING BATTERY PACKS IAW CE680A MM 33-50-06. PERFORMED EMERGENCY OPERATIONAL CHECK IAW CE680A MM CH. 33-50-00. ALL LIGHTING ASSOCIATED WITH THE #2 AND #3 BATTERY PACKS OPS CHECKED GOOD.
